# SDR JJBA367PH321246

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 26,562 hours, 37,320 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546349
- Part serial: 0906
- Condition: Inoperative
- Location: Mlg
- Part time: 26,556 hours, 37,326 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AND UPON SELECTING "GEAR DOWN", THE NLG SHOWED ONLY "RED" (UNSAFE) LIGHT.  EMERGENCY WAS DECLARED.  ALTERNATE EXTENSION METHOD WAS ACCOMPLISHED SATISFACTORY.  GROUND MX CREW R & R THE NLG SEQUENCE VALVE.  LANDING GEAR EXTENSION AND RETRACTION SYS CHECKED SATISFACTORY, ACFT RETURNED TO FLIGHT STATUS.
